Notre Dame Journal of Formal Logic

A felicitous fragment of the predicate calculus.

C. L. Hamblin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 4 (1973), 433-447.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891098

Zentralblatt MATH identifier
0214.00801

Mathematical Reviews number (MathSciNet)
MR0363860

Digital Object Identifier
doi:10.1305/ndjfl/1093891098

Subjects
Primary: 02G05
Secondary: 02B10

Citation

Hamblin, C. L. A felicitous fragment of the predicate calculus. Notre Dame Journal of Formal Logic 14 (1973), no. 4, 433--447. doi:10.1305/ndjfl/1093891098. http://projecteuclid.org/euclid.ndjfl/1093891098.


Export citation